Napredna pretraga

Pregled bibliografske jedinice broj: 820322

Stability of Observations of Partial Differential Equations under Uncertain Perturbations


Lazar, Martin
Stability of Observations of Partial Differential Equations under Uncertain Perturbations // ESAIM - Control optimisation and calculus of variations, 24 (2018), 1; 45-61 doi:10.1051/cocv/2016074 (međunarodna recenzija, članak, znanstveni)


Naslov
Stability of Observations of Partial Differential Equations under Uncertain Perturbations

Autori
Lazar, Martin

Izvornik
ESAIM - Control optimisation and calculus of variations (1292-8119) 24 (2018), 1; 45-61

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Averaged control ; robust observability ; parabolic H-measures

Sažetak
We demonstrate the stability of observability estimates for solutions to wave and Schrodinger equations subjected to additive perturbations. This work generalises recent averaged observability/control results by allowing for systems consisting of operators of different types. We also consider the simultaneous observability problem by which one tries to estimate the energy of each component of a system under consideration. Our analysis relies on microlocal defect tools, in particular on standard H-measures when the main system dynamic is governed by the wave operator, and parabolic H-measures in the case of the Schrodinger operator.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
HRZZ-IP-2013-11-9780 - Metode slabih convergencija i primjene (Nenad Antonić, )

Ustanove
Sveučilište u Dubrovniku

Autor s matičnim brojem:
Martin Lazar, (251633)

Citiraj ovu publikaciju

Lazar, Martin
Stability of Observations of Partial Differential Equations under Uncertain Perturbations // ESAIM - Control optimisation and calculus of variations, 24 (2018), 1; 45-61 doi:10.1051/cocv/2016074 (međunarodna recenzija, članak, znanstveni)
Lazar, M. (2018) Stability of Observations of Partial Differential Equations under Uncertain Perturbations. ESAIM - Control optimisation and calculus of variations, 24 (1), 45-61 doi:10.1051/cocv/2016074.
@article{article, author = {Lazar, M.}, year = {2018}, pages = {45-61}, DOI = {10.1051/cocv/2016074}, keywords = {averaged control, robust observability, parabolic H-measures}, journal = {ESAIM - Control optimisation and calculus of variations}, doi = {10.1051/cocv/2016074}, volume = {24}, number = {1}, issn = {1292-8119}, title = {Stability of Observations of Partial Differential Equations under Uncertain Perturbations}, keyword = {averaged control, robust observability, parabolic H-measures} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati